hh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Pricing options in illiquid markets: optimal systems, symmetry reductions and exact solutions
Halmstad University, School of Information Science, Computer and Electrical Engineering (IDE), Halmstad Embedded and Intelligent Systems Research (EIS), MPE-lab. (Financial Mathematics)
2010 (English)In: Lobachevskii Journal of Mathematics, ISSN 1995-0802, E-ISSN 1818-9962, Vol. 31, no 2, p. 90-99Article in journal (Refereed) Published
Abstract [en]

We study a class of nonlinear pricing models which involves the feedback effect from the dynamic hedging strategies on the price of asset introduced by  Sircar and Papanicolaou. We are first to study the case of a nonlinear demand function involved in the model. Using a Lie group analysis we investigate the symmetry properties of these nonlinear diffusion equations. We provide the optimal systems of subalgebras and the complete set of non-equivalent reductions of studied PDEs to ODEs. In most cases we obtain families of exact solutions or derive particular solutions to the equations.

Place, publisher, year, edition, pages
Moscow: Maik Nauka/Interperiodica, 2010. Vol. 31, no 2, p. 90-99
Keywords [en]
Illiquid market, Nonlinearity, Explicit solutions, Lie group analysis
National Category
Mathematical Analysis Computational Mathematics
Identifiers
URN: urn:nbn:se:hh:diva-5530DOI: 10.1134/S1995080210020022Scopus ID: 2-s2.0-77952977517OAI: oai:DiVA.org:hh-5530DiVA, id: diva2:346550
Available from: 2010-09-01 Created: 2010-09-01 Last updated: 2018-03-23Bibliographically approved

Open Access in DiVA

fulltext(462 kB)272 downloads
File information
File name FULLTEXT01.pdfFile size 462 kBChecksum SHA-512
1314b149919acbcc68b7ddc2039b93b3e02db9299bcc42bfb11e04c370dbde20eabf9d7a8c1f416f1a6926bd7ec083dcb97d3082f6a1231d19fa89da6bde8a76
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Authority records BETA

Bordag, Ljudmila A.

Search in DiVA

By author/editor
Bordag, Ljudmila A.
By organisation
MPE-lab
In the same journal
Lobachevskii Journal of Mathematics
Mathematical AnalysisComputational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 272 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 194 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf